Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 86, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Sep 25, 2016, 3:11 PM CDT for Jefferson County, Waukesha County, Wisconsin. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 25, 2016, 3:11 PM CDT (20:11 UTC)
- Expired
- Sep 25, 2016, 3:45 PM CDT
- In force
- 34 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Jefferson County, WI, Waukesha County, WI
The radar
The Milwaukee radar (KMKX), 8 km from the middle of the area, began a volume at 20:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.2 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 597 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 180 m²/s²
- 0-3 km storm-relative helicity
- 178 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
609
WUUS53 KMKX 252011
SVRMKX
WIC055-133-252045-
/O.NEW.KMKX.SV.W.0086.160925T2011Z-160925T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
311 PM CDT SUN SEP 25 2016
THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN JEFFERSON COUNTY IN SOUTHEASTERN WISCONSIN...
NORTHWESTERN WAUKESHA COUNTY IN SOUTHEASTERN WISCONSIN...
* UNTIL 345 PM CDT
* AT 310 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FORT
ATKINSON...MOVING NORTHEAST AT 35 MPH. TREES AND BRANCHES WERE
REPORTED DOWN WITH THIS STORM IN MILTON AND NEAR LAKE KOSHKONONG.
HAZARD...60 MPH WIND GUSTS.
SOURCE...PUBLIC REPORTED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
PEWAUKEE...HARTLAND...DELAFIELD...WALES...OKAUCHEE LAKE...
OCONOMOWOC...DOUSMAN...LAC LA BELLE...IXONIA...ROME...NASHOTAH...
HEBRON...SULLIVAN...OCONOMOWOC LAKE...CHENEQUA...MAPLETON...
LAPHAM PEAK ST PARK...MONTEREY...LAKE LAC LA BELLE AND HELENVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4295 8882 4320 8856 4320 8846 4304 8827
4285 8870
TIME...MOT...LOC 2010Z 231DEG 30KT 4294 8871
HAIL...<.75IN
WIND...60MPH
$$
SPM4 follow-up statements
539
WWUS53 KMKX 252018
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
318 PM CDT SUN SEP 25 2016
WIC055-133-252045-
/O.CON.KMKX.SV.W.0086.000000T0000Z-160925T2045Z/
JEFFERSON WI-WAUKESHA WI-
318 PM CDT SUN SEP 25 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR EASTERN JEFFERSON AND NORTHWESTERN WAUKESHA COUNTIES...
AT 317 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
PALMYRA...OR 8 MILES EAST OF JEFFERSON...MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...PUBLIC.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
PEWAUKEE...HARTLAND...DELAFIELD...WALES...OKAUCHEE LAKE...
OCONOMOWOC...DOUSMAN...LAC LA BELLE...IXONIA...ROME...NASHOTAH...
HEBRON...SULLIVAN...OCONOMOWOC LAKE...CHENEQUA...MAPLETON...
LAPHAM PEAK ST PARK...MONTEREY...LAKE LAC LA BELLE AND HELENVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4320 8856 4320 8846 4304 8827 4288 8863
4297 8880
TIME...MOT...LOC 2017Z 231DEG 30KT 4298 8864
HAIL...<.75IN
WIND...60MPH
$$
SPM227
WWUS53 KMKX 252023
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
323 PM CDT SUN SEP 25 2016
WIC055-133-252045-
/O.CON.KMKX.SV.W.0086.000000T0000Z-160925T2045Z/
JEFFERSON WI-WAUKESHA WI-
323 PM CDT SUN SEP 25 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR NORTHEASTERN JEFFERSON AND NORTHWESTERN WAUKESHA COUNTIES...
AT 323 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DOUSMAN...OR
10 MILES WEST OF WALES...MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
HARTLAND...DELAFIELD...WALES...OKAUCHEE LAKE...OCONOMOWOC...
DOUSMAN...LAC LA BELLE...IXONIA...ROME...NASHOTAH...SULLIVAN...
OCONOMOWOC LAKE...CHENEQUA...MAPLETON...LAPHAM PEAK ST PARK...
MONTEREY...LAKE LAC LA BELLE...HELENVILLE...
NWS MILWAUKEE/SULLIVAN AND STONE BANK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4320 8856 4320 8846 4304 8827 4292 8859
4301 8871
TIME...MOT...LOC 2023Z 231DEG 30KT 4301 8858
HAIL...<.75IN
WIND...60MPH
$$
SPM671
WWUS53 KMKX 252028
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
328 PM CDT SUN SEP 25 2016
WIC055-133-252045-
/O.CON.KMKX.SV.W.0086.000000T0000Z-160925T2045Z/
JEFFERSON WI-WAUKESHA WI-
328 PM CDT SUN SEP 25 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR NORTHEASTERN JEFFERSON AND NORTHWESTERN WAUKESHA COUNTIES...
AT 328 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DOUSMAN...OR 7
MILES WEST OF DELAFIELD...MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
HARTLAND...DELAFIELD...WALES...OKAUCHEE LAKE...OCONOMOWOC...
DOUSMAN...LAC LA BELLE...IXONIA...NASHOTAH...OCONOMOWOC LAKE...
CHENEQUA...MAPLETON...LAPHAM PEAK ST PARK...MONTEREY...
LAKE LAC LA BELLE AND STONE BANK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4320 8856 4320 8846 4304 8827 4296 8851
4307 8862
TIME...MOT...LOC 2028Z 231DEG 30KT 4304 8853
HAIL...<.75IN
WIND...60MPH
$$
SPM166
WWUS53 KMKX 252042
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
342 PM CDT SUN SEP 25 2016
WIC055-133-252052-
/O.EXP.KMKX.SV.W.0086.000000T0000Z-160925T2045Z/
JEFFERSON WI-WAUKESHA WI-
342 PM CDT SUN SEP 25 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JEFFERSON AND
NORTHWESTERN WAUKESHA COUNTIES WILL EXPIRE AT 345 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY
WINDS UP TO 50 MPH ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 4320 8856 4320 8846 4304 8827 4296 8851
4307 8862
TIME...MOT...LOC 2040Z 231DEG 30KT 4304 8853
$$
SPMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 25, 10:38 AM CDT, 4 hours 33 minutes earlier.
Area forecast discussion, Sep 25, 10:38 AM CDT, 4 hours 33 minutes before
Area Forecast Discussion...UPDATED National Weather Service Milwaukee/Sullivan WI 1038 AM CDT SUN SEP 25 2016 .UPDATE... An approaching cold front boundary will make its way through S WI late this morning through the afternoon, which should support showers and thunderstorms. Showers have already started developing in southwest Wisconsin. High-res guidance shows more robust convection developing this afternoon as instability builds ahead of the front. GFS/NAM 0-6 km bulk shear values between 35-40 kts this afternoon would support a marginal risk of severe weather with the thunderstorms that develop. High temperatures for today look to remain on track in the mid to upper 70s. && .AVIATION/18Z TAFS/... Showers and thunderstorms look to develop along a cold front boundary later this morning into the afternoon. Expect a shift in the wind direction from a southerly direction to a westerly direction as the front passes through by mid to late afternoon. Some reduced cigs to MVFR (down to below 2 kft), and isolated vsbys down to IFR (down to 2SM), are possible with showers and storms that develop along the front. Winds could gust up to 20 kts with these storms as well. && .MARINE... Continuing the Small Craft Advisory from Port Washington north for southeast to south winds gusting to between 22 and 25 knots along with building waves. Cooler lakeshore waters should prevent stronger gusts from mixing to lake surface farther south so no headline there, however will be close and small craft should exercise caution. Tight pressure gradient over Lake Michigan as low pressure passes to the north with gusty west to northwest winds behind the departing cold front later tonight into Tuesday. Will assess latest wind guidance as gusts look to get close to Gale levels on Monday. May have to issue a Gale Watch if 12Z model runs support the higher probability of frequent Gale force gusts. && .PREV DISCUSSION... /Issued 330 AM CDT SUN SEP 25 2016/ TODAY AND TONIGHT...Forecast Confidence - Medium. Will continue Flash Flood Watch across Sauk and Marquette counties due to susceptibility to any additional rainfall today. Short term guidance in good agreement on surge of column moisture this morning across southern WI as precipitable water increases one quarter to one half inch, approaching 2 inches by afternoon. Upstream front now located in western MN expected to slowly progress ewd and move into wrn CWA by late am, and exit ern CWA by early evening. Best chance for more numerous showers and storms will be this afternoon as front and low level frontogenetical forcing moves thru srn WI. However wl keep in lower pops for more showers this morning as mid- level moisture increases and upstream weak mid-level short wave clips srn wi. Expect anywhere from a tenth to six tenths of an inch as showers and storms expected to be more progressive over srn WI compared to upstream overnight scenario, but may still be more localized higher amounts so continuing Flash Flood Watch. Marginal Risk warranted as bulk shear to increase to 35 to 40 kts ahead of passing cold front while MUCape reaches around 1000 j/kg. Sfc dewpoints likely to increase into the upper 60s this aftn, pooling along cold front. Expect convection to end rapidly during the early evening behind front as drier, more stable conditions spread across srn WI. MONDAY - Confidence...Medium The surface low is proggd to be situated north of Lake Superior. A much cooler and drier airmass will be set up as 1000/500 millibar thicknesses drop to near 546DM. The 925 temps will be are coldest on the GFS...dropping to 7-8C by days end with the NAM and ECMWF around 10-11c. West winds will make it feel even cooler. Some of the MOS guidance suggests some parts of the northern CWA may be lucky to hit 60 for daytime highs. A strongly cyclonic 500 millibar flow will become set up. The first vort lobe passes through in the morning with the overall circulation becoming entrenched across the Upper Midwest. Given this regime expect cloud cover to be fairly widespread with cyclonic flow aloft and low level thermal trough. For now will keep any shra chances across the northern CWA but may need to expand these POPS further south but will keep it in the north at the moment. MONDAY NIGHT THROUGH WEDNESDAY - Confidence...Medium The models are in pretty decent agreement on waffling this 500 millibar low/expansive circulation slowly south through Tuesday evening and then eastward to the eastern Lakes region/Ohio Valley on Wednesday. The low level thermal trough will continue to amplify with 925 temps dropping to 5-8c this period. There will be an increased chance of showers across mainly the northern and eastern CWA as the surface/850 lows shift sse from Lake Superior. This will set up lower level forcing in combination with the mid level cyclonic flow. So the models are generating mainly light precip amounts...mainly a tenth or two. The ECWMF shows a little more enhanced low level troughing later Tuesday night into Wednesday morning. THURSDAY - Confidence...Low to Medium The GFS and GEM solutions show the 500 millibar low across the eastern Lakes and Ohio valley with the ECMWF showing much less progression further south and west. In fact it would keep at least our southern CWA on the northwest periphery of the expansive circulation. Meanwhile the GFS and GEM has rising heights for us with surface ridging dominating. Even the ECMWF solution still keeps us dry though a bit more of a ne wind with a tighter pressure gradient. FRIDAY AND SATURDAY - Confidence...Low The model divergence becomes more pronounced as it relates to the positioning of the 500 millibar low. The ECMWF continues a trend towards retrogression in contrast the more progressive scenario of the GFS and GEM. The ECMWF drifts the low back towards lower MI for Saturday and this results in shra being wrapped back into srn WI. The GFS and GEM show the high dominating. At this time the Superblend POPS are leaning towards the dry solutions, and will stick with that route for the time being. AVIATION/12Z TAFS/...Thickening clouds likely to spread eastward this morning with the best chance for showers and a few storms affecting TAF sites from late morning through the afternoon. Cigs should be mainly VFR however may drop to MVFR with any showers or storms. Better chance for lower cigs late tonight and Monday as core of coldest air settles over southern WI in tight cyclonic flow. MARINE...Expect increasing south to southeast winds this morning as pressure gradient tightens ahead of approaching cold front. Recent MODIS imagery and nearby buoys measure near shore lake surface water temperature in the upper 50s to lower 60s while warmer sfc water in the lower 70s remain offshore. Will continue Small Craft Advisory today and push start time to mid-morning from Port Washington north as gusts exceeding 22 knots should start to be felt at Sheboygan lakeshore later this morning along with building waves. Counting on cooler lakeshore waters to prevent stronger gusts from mixing to lake surface farther south today, so wl hold off on expanding Small Craft Advisory south, however will be close and caution is advised. Breezy west to northwest winds will develop late tonight and continue through Tuesday as much cooler air settles over the Great Lakes behind passing cold front. Tight pressure gradient over Lake Michigan as low pressure passes to the north wl result in the gusty winds. Wind gusts will get close to Gale levels on Monday, however confidence in persistent gusts exceeding 33 knots low at this point. If confidence increases, the first Gale Watch of the season may be issued later today for Monday into Monday night. && .MKX Watches/Warnings/Advisories... WI...None. LM...SMALL CRAFT ADVISORY until 7 PM CDT this evening for LMZ643. && UPDATE...JTS/REM TODAY/TONIGHT AND AVIATION/MARINE...MBK Monday THROUGH Saturday...Collar
Hazardous weather outlook, Sep 25, 6:45 AM CDT, 8 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 645 AM CDT SUN SEP 25 2016 WIZ046-047-051-052-056>060-062>072-261145- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 645 AM CDT SUN SEP 25 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON ACROSS SOUTHERN WISCONSIN. THERE IS A MARGINAL RISK FOR A SEVERE THUNDERSTORM PRODUCING LARGE HAIL OR DAMAGING WIND GUSTS. THE THUNDERSTORMS WILL END DURING THE EARLY EVENING. BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THE THUNDERSTORMS. RECENT HEAVY RAINFALL OVER CENTRAL WISCONSIN WILL RESULT IN MODERATE FLOODING ALONG THE BARABOO RIVER IN THE ROCK SPRINGS AND REEDSBURG AREAS...AND MINOR FLOODING AROUND BARABOO. THE RIVER FLOODING WILL CONTINUE THROUGH THE FIRST PART OF THIS COMING WEEK. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON. LMZ643>646-261145- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 645 AM CDT SUN SEP 25 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY GOES INTO EFFECT THIS MORNING NORTH OF PORT WASHINGTON FOR BUILDING WAVES AND DEVELOPING WIND GUSTS TO 25 KNOTS. WINDS AND WAVES WILL APPROACH SMALL CRAFT ADVISORY LEVELS SOUTH OF PORT WASHINGTON TO WINTHROP HARBOR. A PASSING COLD FRONT WILL BRING SCATTERED THUNDERSTORMS TO THE AREA THIS AFTERNOON AND EARLY EVENING. THERE IS A MARGINAL RISK OF A SEVERE THUNDERSTORM PRODUCING DAMAGING WIND GUSTS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY GUSTY WEST TO NORTHWEST WINDS BEHIND A COLD FRONT WILL REACH SMALL CRAFT ADVISORY LEVELS MONDAY AND TUESDAY. WIND GUSTS WILL APPROACH GALE WARNING LEVELS FOR A TIME ON MONDAY. ISOLATED WATERSPOUTS MAY ACCOMPANY SHOWERS OVER THE NEAR SHORE WATERS ON MONDAY AND TUESDAY. WWW.WEATHER.GOV/MKX MBK
In the hours before
Local storm report, Sep 25, 11:13 AM CDT, 3 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1113 AM CDT SUN SEP 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM FLOOD 7 E WISCONSIN DELLS 43.61N 89.64W
09/23/2016 COLUMBIA WI DEPT OF HIGHWAYS
HWY 27 CLOSED IN BOTH DIRECTIONS ONE QUARTER
MILE WEST OF LEWISTON STATION ROAD DUE TO
WATER OVER THE ROADWAY.
&&
SPMLocal storm report, Sep 25, 11:15 AM CDT, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1115 AM CDT SUN SEP 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM FLOOD 7 SW ENDEAVOR 43.65N 89.59W
09/24/2016 MARQUETTE WI DEPT OF HIGHWAYS
HWY 23 CLOSED JUST EAST OF BRIGGSVILLE DUE
TO WATER OVER THE ROADWAY FROM NEENAH CREEK.
&&
SPMLocal storm report, Sep 25, 11:17 AM CDT, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1117 AM CDT SUN SEP 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM FLOOD ROCK SPRINGS 43.48N 89.92W
09/24/2016 SAUK WI PUBLIC
INTERSECTION OF HWY 136 AND 154 CLOSED DUE
TO FLOODING FROM THE BARABOO RIVER IN ROCK
SPRINGS.
&&
SPMLocal storm report, Sep 25, 11:20 AM CDT, 3 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1120 AM CDT SUN SEP 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM FLOOD 3 ESE REEDSBURG 43.52N 89.95W
09/24/2016 SAUK WI DEPT OF HIGHWAYS
HWY 136 CLOSED BETWEEN HWY 33 AND HWY 154
NORTH OF ROCK SPRINGS DUE TO WATER ON THE
ROADWAY.
&&
SPMSpecial weather statement, Sep 25, 1:52 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
152 PM CDT SUN SEP 25 2016
WIZ068-069-251915-
ROCK-GREEN-
152 PM CDT SUN SEP 25 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN ROCK AND
SOUTHEASTERN GREEN COUNTIES...
AT 152 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR
MONROE...MOVING NORTHEAST AT 30 MPH.
WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
MONROE...EVANSVILLE...BRODHEAD...ORFORDVILLE...ALBANY...FOOTVILLE...
MAGNOLIA...JUDA AND HANOVER.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4251 8966 4257 8973 4283 8932 4261 8911
4250 8951
TIME...MOT...LOC 1852Z 235DEG 27KT 4255 8958
SPMSpecial weather statement, Sep 25, 2:13 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
213 PM CDT SUN SEP 25 2016
WIZ063-068-069-252000-
ROCK-GREEN-DANE-
213 PM CDT SUN SEP 25 2016
...A STRONG THUNDERSTORM WILL AFFECT FAR SOUTHEASTERN DANE...ROCK
AND SOUTHEASTERN GREEN COUNTIES...
AT 212 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER BRODHEAD...
MOVING NORTHEAST AT 35 MPH.
WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
JANESVILLE...MILTON...EDGERTON...EVANSVILLE...BRODHEAD...
ORFORDVILLE...ALBANY...FOOTVILLE...LAKE KOSHKONONG...FULTON...
ALBION...NEWARK...MAGNOLIA...EMERALD GROVE...INDIANFORD...AVALON...
COOKSVILLE...AFTON AND HANOVER.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4250 8939 4269 8952 4294 8905 4289 8901
4285 8901 4285 8897 4263 8879 4250 8921
TIME...MOT...LOC 1912Z 238DEG 32KT 4264 8936
SPMThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 25, 9:45 AM CDT | River Flood Watch | MKX | Sauk | 69 hr |
| Sep 25, 1:52 PM CDT | Special Weather Statement | MKX | Green | 23 min |
| Sep 25, 2:13 PM CDT | Special Weather Statement | MKX | Rock | 47 min |
| Sep 25, 2:22 PM CDT | Severe Thunderstorm Warning | MKX | Rock | 36 min |
| Sep 25, 2:42 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Jefferson, Rock, Walworth | 33 min |
| Sep 25, 3:35 PM CDT | Special Weather Statement | MKX | Dodge | 25 min |
| Sep 25, 3:38 PM CDT | Special Weather Statement | MKX | Waukesha | 52 min |
| Sep 25, 3:52 PM CDT | Special Marine Warning | MKX | 83 min | |
| Sep 25, 3:59 PM CDT | Special Weather Statement | MKX | Washington | 46 min |
| Sep 25, 4:26 PM CDT | Special Weather Statement | MKX | Milwaukee | 34 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.